# SDR DXTR2015100101

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 7,633 hours, 6,039 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 66110371
- Condition: Corroded
- Location: Pax Door
- Part time: 7,633 hours, 6,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HINGE FITTING FOR CABIN ENTRY DOOR, FUSELAGE SIDE, IS CORRODED.  R & R AFT HINGE IAW SRM 51-40-03.
